THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

effects of chemo? was posted 01/23/2001 10:22 am by Jessica
E-mail Address: jessica_needham@hotmail.com

Message Text
Kathy,my grandmother was diagnosed with bile duct cancer last week 1-16-01. They want to start chemo and radiation sometime next week. Would you please forward me Dr. Abrams response about the effects of chemo in bile duct cancer patients. thank you. my prayers are with you.Jessica

Reply to this message | Return to Main Message List
Responses

DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am